# SDR 0203129860

- Difficulty date: September 22, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 60,037 hours, 59,358 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 39271411
- Part serial: 00181
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL330, CABIN WAS CLIMBING 800-1000 FPM.  CREW WAS UNABLE TO CONTROL PRESSURE MANUALLY.  PERFORMED COM PROCEDURES AND MADE AN EMERGENCY DESCENT.  AUTO PRESSURE CONTROLLER BEGAN WORKING AGAIN AT 18,000 FT.  CABIN ALTITUDE HAD REACHED 12,500 FT MAXIMUM.  FLIGHT LANDED SAFELY AT MCO.  MAINTENANCE REPLACED THE RIGHT PACK PRESSURE REGULATOR VALVE AND PILOT PRESSURE REGULATOR.  AIRCRAFT RETURNED TO SERVICE.
